Adolphson, Alan
Higher solutions of hypergeometric systems and Dwork cohomology
Rendiconti del Seminario Matematico della Università di Padova, Tome 101 (1999) , p. 179-190
Zbl 0931.14012 | MR 1705287
URL stable : http://www.numdam.org/item?id=RSMUP_1999__101__179_0

Bibliographie

[1] A. Adolphson, Hypergeometric functions and rings generated by monomials, Duke Math. J., 73 (1994), pp. 269-290. MR 1262208 | Zbl 0804.33013

[2] A. Adolphson - S. Sperber, Exponential sums and Newton polyhedra: cohomology and estimates, Ann. of Math., 130 (1989), pp. 367-406. MR 1014928 | Zbl 0723.14017

[3] I.N. Bernstein, The analytic continuation of generalized functions with respect to a parameter, Functional Analysis and its Applications, 6 (1972), pp. 273-285 (English translation). MR 320735 | Zbl 0282.46038

[4] A. Borel et al., Algebraic D-Modules, Academic Press (1987). MR 882000 | Zbl 0642.32001

[5] B. Dwork, On the zeta function of a hypersurface, Publ. Math. I. H. E. S., 12 (1962), pp. 5-68. Numdam | MR 159823 | Zbl 0173.48601

[6] B. Dwork, On the zeta function of a hypersurface, III, Ann. of Math., 83 (1966), pp. 457-519. MR 209296 | Zbl 0173.48601

[7] B. Dwork - F. LOESER, Hypergeometric series, Japanese J. Math., 19 (1993), pp. 81-129. MR 1231511 | Zbl 0796.12005

[8] L. Ehrenpreis, Fourier Analysis in Several Complex Variables, John Wiley and Sons (1970). MR 285849 | Zbl 0195.10401

[9] I.M. Gelfand - A.V. Zelevinskii - M.M. Kapranov, Hypergeometric functions and toral manifolds, Functional Analysis and its Applications, 23 (1989), pp. 94-106 (English translation). MR 1011353 | Zbl 0721.33006

[10] M. Hochster, Rings of invariants of tori, Cohen-Macaulay rings generated by monomials, and polytopes, Ann. of Math., 96 (1972), pp. 318-337. MR 304376 | Zbl 0237.14019

[11] A.G. Kouchnirenko, Polyèdres de Newton et nombres de Milnor, Invent. Math., 32 (1976), pp. 1-31. MR 419433 | Zbl 0328.32007

[12] P. Monsky, Finiteness of de Rham cohomology, Amer. J. Math., 94 (1972), pp. 237-245. MR 301017 | Zbl 0241.14010

[13] V.P. Palamodov, Linear Differential Operators with Constant Coefficients, Springer-Verlag (1970). MR 264197 | Zbl 0191.43401

[14] E. Spanier, Algebraic Topology, McGraw-Hill (1966). MR 210112 | Zbl 0145.43303